Alert archive / North Dakota / Wind Chill Advisories in 2011

Wind Chill Advisory 49, NWS Bismarck, ND

February 25, 201132 counties in North Dakota

NWS Bismarck, ND issued this wind chill advisory at Feb 25, 2011, 2:14 PM MST for 32 counties in North Dakota. It took effect at Feb 25, 2011, 8:00 PM MST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2011, 2:14 PM MST (21:14 UTC)
In effect from
Feb 25, 2011, 8:00 PM MST
Expired
Feb 26, 2011, 1:00 PM MST
In force
17 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

342 
WWUS43 KBIS 252114
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
314 PM CST FRI FEB 25 2011

...BITTERLY COLD WIND CHILLS AGAIN TONIGHT NORTH AND WEST...

.A SOUTH TO SOUTHWEST WIND AT 5 TO 10 MPH WILL COMBINE WITH
VERY COLD TEMPERATURES TO PRODUCE WIND CHILL VALUES IN THE 25 TO
40 BELOW ZERO RANGE TONIGHT INTO SATURDAY MORNING. THE COLDEST
CONDITIONS WILL OCCUR IN FAR NORTHERN NORTH DAKOTA...WHERE WIND
CHILLS WILL DIP AROUND 40 BELOW ZERO FOR SEVERAL HOURS OVERNIGHT.

NDZ001>005-009>013-017>019-021>023-025-031>033-040-043-260515-
/O.NEW.KBIS.WC.Y.0049.110226T0300Z-110226T1600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-BOWMAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON...
MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...DICKINSON...
MARMARTH...BOWMAN
314 PM CST FRI FEB 25 2011 /214 PM MST FRI FEB 25 2011/

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM CST /8 PM MST/ THIS
EVENING TO 10 AM CST /9 AM MST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM CST /8 PM MST/ THIS
EVENING TO 10 AM CST /9 AM MST/ SATURDAY. 

* EXPECT WIND CHILL VALUES OF 25 TO 40 BELOW ZERO THIS EVENING
  THROUGH LATE SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

KINNEY
7 follow-up statements
660 
WWUS43 KBIS 260330
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
930 PM CST FRI FEB 25 2011

...BITTERLY COLD WIND CHILLS AGAIN TONIGHT NORTH AND WEST...

.SOUTH TO SOUTHWEST WIND AT 5 TO 10 MPH WILL COMBINE WITH VERY
COLD TEMPERATURES TO PRODUCE WIND CHILL VALUES IN THE 25 TO 40
BELOW ZERO RANGE TONIGHT INTO SATURDAY MORNING. THE COLDEST
CONDITIONS WILL OCCUR IN FAR NORTHERN NORTH DAKOTA...WHERE WIND
CHILLS WILL DIP TO AROUND 40 BELOW ZERO FOR SEVERAL HOURS
OVERNIGHT.

NDZ001>005-009>013-017>019-021>023-025-031>033-040-043-261130-
/O.CON.KBIS.WC.Y.0049.000000T0000Z-110226T1600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-BOWMAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON...
MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...DICKINSON...
MARMARTH...BOWMAN
930 PM CST FRI FEB 25 2011 /830 PM MST FRI FEB 25 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ SATURDAY. 

* EXPECT WIND CHILL VALUES OF 25 TO 40 BELOW ZERO THIS EVENING 
  THROUGH LATE SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$
160 
WWUS43 KBIS 260709
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
109 AM CST SAT FEB 26 2011

...BITTERLY COLD WIND CHILLS AGAIN TONIGHT...

.SOUTH TO SOUTHWEST WINDS AT 5 TO 15 MPH WILL COMBINE WITH VERY
COLD TEMPERATURES TO PRODUCE WIND CHILL VALUES IN THE 25 TO 40
BELOW ZERO RANGE THROUGH SATURDAY MORNING. THE COLDEST CONDITIONS
WILL OCCUR IN FAR NORTHERN NORTH DAKOTA...WHERE WIND CHILLS WILL
DIP TO AROUND 40 BELOW ZERO AT TIMES.

NDZ020-034>037-041-042-044>048-050-051-261515-
/O.EXB.KBIS.WC.Y.0049.000000T0000Z-110226T1800Z/
OLIVER-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-
SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CENTER...MANDAN...BISMARCK...STEELE...
JAMESTOWN...MOTT...ELGIN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
109 AM CST SAT FEB 26 2011 /1209 AM MST SAT FEB 26 2011/

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST /11 AM MST/
TODAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. 

* EXPECT WIND CHILL VALUES OF 25 TO NEAR 40 BELOW ZERO NOW
  THROUGH LATE SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. 

&&

$$

NDZ001>005-009>013-017>019-021>023-025-031>033-040-043-261515-
/O.EXT.KBIS.WC.Y.0049.000000T0000Z-110226T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-BOWMAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON...
MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...DICKINSON...
MARMARTH...BOWMAN
109 AM CST SAT FEB 26 2011 /1209 AM MST SAT FEB 26 2011/

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST /11 AM MST/
TODAY...

* EXPECT WIND CHILL VALUES OF 25 TO 40 BELOW ZERO NOW THROUGH
  LATE SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. 

&&

$$

HEINERT
749 
WWUS43 KBIS 260916
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
316 AM CST SAT FEB 26 2011

...A WIND CHILL ADVISORY REMAINS IN EFFECT THIS MORNING...

.WINDS TO AROUND 10 MPH WILL COMBINE WITH VERY COLD TEMPERATURES
TO PRODUCE WIND CHILL VALUES OF 25 BELOW TO 40 BELOW ZERO. 

CONDITIONS WILL IMPROVE LATER THIS MORNING. 

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-261800-
/O.CON.KBIS.WC.Y.0049.000000T0000Z-110226T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
316 AM CST SAT FEB 26 2011 /216 AM MST SAT FEB 26 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* EXPECT WIND CHILL VALUES OF 25 TO 40 BELOW ZERO NOW THROUGH
  LATE SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$

NH
012 
WWUS43 KBIS 261253
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
653 AM CST SAT FEB 26 2011

...A WIND CHILL ADVISORY REMAINS IN EFFECT THIS MORNING...

.WINDS TO AROUND 10 MPH WILL COMBINE WITH VERY COLD TEMPERATURES
TO PRODUCE WIND CHILL VALUES OF 25 BELOW TO 40 BELOW ZERO.

CONDITIONS WILL IMPROVE BY EARLY AFTERNOON.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-261800-
/O.CON.KBIS.WC.Y.0049.000000T0000Z-110226T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
653 AM CST SAT FEB 26 2011 /553 AM MST SAT FEB 26 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY. 

* EXPECT WIND CHILLS OF 25 TO 40 BELOW TO CONTINUE THROUGH THE
  MORNING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$
TWH
660 
WWUS43 KBIS 261534
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
934 AM CST SAT FEB 26 2011

...A WIND CHILL ADVISORY EXTENDED UNTIL EARLY THIS AFTERNOON WEST
AND CENTRAL WILL EXPIRE SOUTHEAST AT NOON CST...

.WINDS TO AROUND 10 MPH WILL COMBINE WITH VERY COLD TEMPERATURES
TO PRODUCE WIND CHILL VALUES OF 25 BELOW TO 40 BELOW ZERO. THE
COLD WIND CHILLS ARE NOW EXPECTED TO LAST INTO THE EARLY AFTERNOON
WEST AND MOST OF CENTRAL NORTH DAKOTA. THE WIND CHILL ADVISORY HAS
BEEN EXTENDED THROUGH 2 PM CST FOR WEST AND CENTRAL NORTH DAKOTA.
THE ADVISORY WILL EXPIRE AT NOON CST SOUTHEAST. 

CONDITIONS WILL IMPROVE BY AFTERNOON.

NDZ001>005-009>013-017>023-025-031>035-040>044-262000-
/O.EXT.KBIS.WC.Y.0049.000000T0000Z-110226T2000Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...
BOWMAN...HETTINGER
934 AM CST SAT FEB 26 2011 /834 AM MST SAT FEB 26 2011/

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 2 PM CST /1 PM MST/
THIS AFTERNOON...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 2 PM CST /1 PM
MST/ THIS AFTERNOON. 

* EXPECT WIND CHILLS OF 25 TO 40 BELOW TO CONTINUE THROUGH THE 
  MORNING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$

NDZ036-037-045>048-050-051-261800-
/O.CON.KBIS.WC.Y.0049.000000T0000Z-110226T1800Z/
KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...STEELE...JAMESTOWN...FORT YATES...
LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
934 AM CST SAT FEB 26 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* EXPECT WIND CHILLS OF 25 TO 40 BELOW TO CONTINUE THROUGH THE 
  MORNING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$

WAA
827 
WWUS43 KBIS 261812
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1212 PM CST SAT FEB 26 2011

...A WIND CHILL ADVISORY CONTINUES UNTIL EARLY THIS AFTERNOON
WEST AND NORTH CENTRAL...

.WINDS 10 TO 15 MPH WILL COMBINE WITH VERY COLD TEMPERATURES TO
PRODUCE WIND CHILL VALUES OF 25 BELOW TO 30 BELOW ZERO ACROSS WEST
AND NORTH CENTRAL NORTH DAKOTA THIS AFTERNOON. THE COLD WIND
CHILLS ARE EXPECTED TO LAST INTO THE EARLY AFTERNOON WEST AND
NORTH CENTRAL THEN IMPROVE ABOVE THE CRITERIA BY MID AFTERNOON.


NDZ034-035-042-261915-
/O.CAN.KBIS.WC.Y.0049.000000T0000Z-110226T2000Z/
MORTON-BURLEIGH-GRANT-
INCLUDING THE CITIES OF...MANDAN...BISMARCK...ELGIN
1212 PM CST SAT FEB 26 2011 /1112 AM MST SAT FEB 26 2011/

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
CHILL ADVISORY. 

THE WIND CHILL ADVISORY HAS BEEN CANCELLED.

$$

NDZ036-037-045>048-050-051-261915-
/O.EXP.KBIS.WC.Y.0049.000000T0000Z-110226T1800Z/
KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...STEELE...JAMESTOWN...FORT YATES...
LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
1212 PM CST SAT FEB 26 2011

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

THE WIND CHILL ADVISORY HAS EXPIRED. 



$$

NDZ001>005-009>013-017>023-025-031>033-040-041-043-044-262000-
/O.CON.KBIS.WC.Y.0049.000000T0000Z-110226T2000Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER
1212 PM CST SAT FEB 26 2011 /1112 AM MST SAT FEB 26 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST /1 PM
MST/ THIS AFTERNOON...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST /1 PM MST/
THIS AFTERNOON. 

* EXPECT WIND CHILLS OF 25 TO 40 BELOW TO CONTINUE THROUGH THE 
  MORNING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$
WAA
464 
WWUS43 KBIS 262007
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
207 PM CST SAT FEB 26 2011

...WIND CHILL ADVISORY HAS EXPIRED...

.THE WIND CHILL ADVISORY THAT WAS IN EFFECT FOR WEST AND NORTH 
CENTRAL NORTH DAKOTA HAS EXPIRED. ALTHOUGH THE WIND CHILLS ARE NO
LONGER IN THE ADVISORY CATEGORY...WIND CHILLS WILL STILL BE 15 TO
20 BELOW AT TIMES THIS AFTERNOON. CONTINUE TO USE CAUTION WHEN
OUTSIDE.

NDZ001>005-009>013-017>023-025-031>033-040-041-043-044-262115-
/O.EXP.KBIS.WC.Y.0049.000000T0000Z-110226T2000Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER
207 PM CST SAT FEB 26 2011 /107 PM MST SAT FEB 26 2011/

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

THE WIND CHILL ADVISORY HAS EXPIRED.

$$
WAA

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 25, 1:58 PM MST, 16 minutes earlier.

Area forecast discussion, Feb 25, 1:58 PM MST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
258 PM CST FRI FEB 25 2011

.SHORT TERM...THROUGH TONIGHT...
THE MAIN NEAR TERM FORECAST ISSUE WILL CONTINUE TO BE WIND CHILLS
AND OVERNIGHT LOW TEMPERATURES. FAVORED COLDER END OF GUIDANCE
WITH RELATIVELY FEW CLOUDS EXPECTED...ESPECIALLY NORTH. EXPECTING
WINDS TO STAY AT OR JUST ABOVE 5 MPH THRESHOLD OVERNIGHT...WHICH
YIELDS WIND CHILL VALUES WELL INTO ADVISORY CRITERIA...AND
BRUSHING THE 40 BELOW WARNING CRITERIA FOR A COUPLE OF HOURS IN
THE NORTH. WILL GO AHEAD AND ISSUE ANOTHER WIND CHILL ADVISORY FOR
MUCH OF FORECAST AREA...EXCEPT FOR ROUGHLY THE SOUTHEAST THIRD.
LATER SHIFTS WILL LIKELY HAVE TO MAKE SOME ADJUSTMENTS DEPENDING
ON WIND/TEMP TRENDS. ANOTHER SHORT WAVE TROUGH WILL BRUSH SOUTHERN
COUNTIES LATE AND HAVE ADDED A MENTION OF SCATTERED FLURRIES.

.LONG TERM...SATURDAY THROUGH FRIDAY
COLD ARCTIC AIR WILL DOMINATE THE REGION SATURDAY...BUT THE FLOW
ALOFT WILL TURN ZONAL SATURDAY AND SUNDAY ALLOWING WEAK SHORT WAVES
TO MOVE THROUGH THE AREA BRINGING AN ON AND OFF AGAIN CHANCE OF
PRECIPITATION AND A FLUCTUATION IN TEMPERATURES AS THE SURFACE LOWS
ASSOCIATED WITH THE SHORT WAVES MOVE THROUGH.  WARMEST TEMPERATURES
OVER THE LONG TERM WILL LIKELY BE ON MONDAY AND TUESDAY AS ONE OF
THE STRONGER SHORT WAVES MOVES THROUGH...FOLLOWED BY COOLER
TEMPERATURES WEDNESDAY... AND A SECOND WARM UP ON
THURSDAY...ALTHOUGH THE TEMPERATURE TREND WILL DEPEND UPON THE
TIMING AND TRACK OF THE SHORT WAVES. CURRENT TRENDS INDICATE
POTENTIAL PRECIPITATION WOULD BE LIGHT...WITH NO SIGNIFICANT
SNOWFALL.

&&

.AVIATION...
MAINLY VFR CONDITIONS EXPECTED AT TAF SITES THROUGH 26/18Z. THERE
MAY BE A FEW FLURRIES OVER SOUTHERN NORTH DAKOTA LATE TONIGHT INTO
SATURDAY MORNING...BUT NO SIGNIFICANT IMPACTS EXPECTED AT THIS TIME.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 9 PM CST /8 PM MST/ THIS EVENING TO 10
AM CST /9 AM MST/ SATURDAY FOR NDZ001>005-009>013-017>019-
021>023-025-031>033-040-043.

&&

KINNEY
Hazardous weather outlook, Feb 25, 11:09 AM MST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1209 PM CST FRI FEB 25 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-261200-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1209 PM CST FRI FEB 25 2011 /1109 AM MST FRI FEB 25 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND CENTRAL
NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SUB ZERO AIR TEMPERATURES WILL CONTINUE TONIGHT...WITH WIND
CHILLS OF 20 TO 40 BELOW EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SUB ZERO AIR TEMPERATURES WILL CONTINUE SATURDAY MORNING...WITH
WIND CHILLS OF 20 TO 40 BELOW EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KINNEY

Nearby

Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.